MathSciNet Relay Station
MathSciNet bibliographic data
MR2350003 92C50
Yafia, Radouane Hopf bifurcation in differential equations with delay for tumor-immune system competition model. SIAM J. Appl. Math. 67 (2007), no. 6, 1693–1703.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement